Alert archive / Florida / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 36, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at May 5, 2025, 6:54 PM EDT for Indian River County, Okeechobee County, Osceola County, Florida. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 5, 2025, 6:54 PM EDT (22:54 UTC)
- Expired
- May 5, 2025, 7:19 PM EDT
- In force
- 25 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Indian River County, FL, Okeechobee County, FL, Osceola County, FL
The radar
The Melbourne radar (KMLB), 58 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 2:14 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 10.9 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 940 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 870 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
714
WUUS52 KMLB 052254
SVRMLB
FLC061-093-097-052330-
/O.NEW.KMLB.SV.W.0036.250505T2254Z-250505T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
654 PM EDT Mon May 5 2025
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Northeastern Okeechobee County in east central Florida...
Southwestern Indian River County in east central Florida...
Southeastern Osceola County in east central Florida...
* Until 730 PM EDT.
* At 654 PM EDT, a severe thunderstorm was located 8 miles northeast
of Kissimmee Prairie Preserve, or 11 miles southwest of Blue
Cypress Lake, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Blue Cypress Lake and Kissimmee Prairie Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2758 8105 2775 8104 2777 8070 2755 8070
TIME...MOT...LOC 2254Z 273DEG 15KT 2766 8093
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Leahy1 follow-up statement
750 WWUS52 KMLB 052319 SVSMLB Severe Weather Statement National Weather Service Melbourne FL 719 PM EDT Mon May 5 2025 FLC061-093-097-052329- /O.CAN.KMLB.SV.W.0036.000000T0000Z-250505T2330Z/ Okeechobee FL-Indian River FL-Osceola FL- 719 PM EDT Mon May 5 2025 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OKEECHOBEE... SOUTHWESTERN INDIAN RIVER AND SOUTHEASTERN OSCEOLA COUNTIES IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning has been cancelled. However small hail, gusty winds and heavy rain are still possible with this thunderstorm. A Severe Thunderstorm Watch remains in effect until 900 PM EDT for east central Florida. LAT...LON 2758 8105 2775 8104 2777 8070 2755 8070 TIME...MOT...LOC 2318Z 273DEG 15KT 2765 8081 $$ Leahy
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 3:00 PM EDT, 3 hours 54 minutes earlier. Its key messages:
- Issued at 300 PM EDT Mon May 5 2025
- A Severe Thunderstorm Watch is in effect for all east central Florida counties except Lake County and the nearshore waters through 9 PM.
- A Marginal to Slight Risk of severe weather exists across much of east central Florida for this afternoon and evening, with the primary storm hazards being damaging wind gusts, large hail, frequent lightning strikes, heavy rainfall, and a low chance for a tornado.
- A moderate risk for rip currents continues through much of this week.
- Daily chances for isolated to scattered showers and lightning storms with greater coverage of showers and storms forecast this weekend.
Area forecast discussion, May 5, 3:00 PM EDT, 3 hours 54 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
300 PM EDT Mon May 5 2025
...New KEY MESSAGES, DISCUSSION, MARINE...
.KEY MESSAGES...
Issued at 300 PM EDT Mon May 5 2025
- A Severe Thunderstorm Watch is in effect for all east central
Florida counties except Lake County and the nearshore waters
through 9 PM.
- A Marginal to Slight Risk of severe weather exists across much
of east central Florida for this afternoon and evening, with the
primary storm hazards being damaging wind gusts, large hail,
frequent lightning strikes, heavy rainfall, and a low chance for
a tornado.
- A moderate risk for rip currents continues through much of this
week.
- Daily chances for isolated to scattered showers and lightning
storms with greater coverage of showers and storms forecast this
weekend.
&&
.DISCUSSION...
Issued at 300 PM EDT Mon May 5 2025
This Afternoon-Tonight...The east coast sea breeze has developed and
is slowly pushing inland, moving a bit farther inland than
initially anticipated. A stationary boundary continues to be
draped just north of east central Florida, with moisture out ahead
of the boundary being further increased locally due to the
persistent southwest flow. With these boundary conditions, shower
activity is forecast to increase along and behind the sea breeze,
with coverage increasing late this afternoon into the evening
hours. Rain chances increase to 50 to 60 percent across portions
of east central Florida, with the best chances focused south of
the I-4 corridor and closer to the coast.
Scattered cloud coverage this afternoon across east central Florida
has allowed for sufficient daytime heating, with increasing energy
anticipated locally. Model soundings indicate MUCAPE values reaching
1500 to 2000 J/kg this afternoon, with the greatest amount of energy
focused along the coast. Additionally, cool temperatures aloft will
help support storm development, with 500 mb temperatures ranging
from -13 to -11C locally. While model soundings indicate modest
shear, the backing of winds in the lower levels will lead to greater
SRH values along the coast. As mentioned previously, there is also
sufficient lower level moisture across east central Florida as a
result of the stalled boundary to the north of the area as well as
the persistent southwesterly flow advecting moisture. Drier
conditions in the upper and mid levels will support DCAPE values
reaching 900 to 1200 J/kg this afternoon. This environment supports
the development of strong to severe storms across east central
Florida this afternoon into the evening hours, with forcing from
the stalled boundary, the sea breeze, and any additional boundary
collisions being the primary drivers behind storm development.
Timing based on model guidance continues to remain fairly
consistent between 3 PM and 10 PM for the best coverage of showers
and storms. Based on the environment described, storm threats
include frequent lightning strikes, hail up to 1.5 inches in
diameter, damaging wind gusts up to 60 mph (and occasionally to 70
mph), a brief tornado or two along the sea breeze, and heavy
downpours. Rainfall totals of up to 2 inches in some spots cannot
be ruled out, especially anywhere that showers and storms stall.
The Storm Prediction Center has increased the severe weather risk
along the coast, introducing a Slight Risk (2/5) from Cape
Canaveral southward, primarily for the hail threat. The Marginal
Risk (1/5) remains unchanged across much of east central Florida.
Additionally, a Severe Thunderstorm Watch has been issued for all
east central Florida counties except Lake County and the nearshore
waters through 9 PM.
Activity is anticipated to diminish into the late overnight hours
across the peninsula as daytime heating is lost and the environment
becomes worked over. Lingering shower and storm activity will
continue to be possible across the local Atlantic waters, with skies
gradually clearing out overnight and winds becoming southerly at 5
to 10 mph. Lows are forecast to remain in the 60s.
Tuesday-Thursday...A mid-level low situated across the Tennessee
Valley will lift northward towards the Ohio Valley on Tuesday,
swinging northeastward towards New England Wednesday into Thursday. A
weak mid-level ridge builds across the Gulf and towards Florida,
becoming flattened on Thursday as another mid-level low strengthens
across the central U.S. At the surface, the stationary boundary is
forecast to remain just north of east central Florida, with the
moisture boundary remaining draped across the area. A diurnal
convective pattern is anticipated through this time period, with
rain chances increasing each afternoon across east central Florida
as the east coast sea breeze develops and pushes inland. South to
southwest flow will back each afternoon along the coast, becoming
more east-southeast. Rain chances are forecast to remain generally
between 40 to 50 percent each afternoon, and there is a 20 percent
chance for storm development. Lightning strikes, gusty winds, and
heavy downpours will likely be the primary concerns with any storms
that do develop. Activity will diminish each evening into the
overnight hours, with lingering showers and storms possible across
the local Atlantic waters. Temperatures remain near to slightly
above normal over the next several days, with highs in the upper 80s
to low 90s and lows in the mid 60s to low 70s.
Friday-Sunday...The aforementioned mid-level low located across the
central U.S. is forecast to slowly shift southeastward towards the
Florida peninsula, becoming more of a trough as it nears the
peninsula into the weekend. At the surface, the stationary boundary
will get a surge of moisture along and ahead of it thanks to an
additional area of surface low pressure developing along the Gulf,
gradually drifting southward across the Gulf. Additionally, some
persistent southerly flow locally will continue to advect moisture
northward towards the peninsula. Modeled PWATs jump to 1.5 to 1.9
inches across the area. This will result in a persistent wet pattern
through the end of this week and into the weekend. NBM PoP values
continue to run a bit high, so capped at 55 percent due to
uncertainty relative to coverage. Would not be surprised if PoPs
increase slightly as confidence increases over time. There is also a
20 percent chance for storms each day. Activity will potentially
linger into the overnight hours each day across east central Florida
and the local Atlantic waters. Temperatures on Friday remain in the
upper 80s to low 90s, cooling back down into the low to mid 80s
Saturday and Sunday as greater cloud coverage limits daytime
heating. Overnight temperatures generally in the 60s.
&&
.MARINE...
Issued at 300 PM EDT Mon May 5 2025
A Severe Thunderstorm Watch is currently in effect through 9 PM
across the nearshore waters. There is also a Marginal to Slight
risk of severe weather. Any storms that develop may be capable of
lightning strikes, gusty winds in excess of 34 knots, heavy
downpours, locally higher seas near stronger storms, hail, and
brief waterspouts.
A stalled boundary just north of the local Atlantic waters is
anticipated to remain in place over the next several days, providing
plenty of moisture for shower and storm development each day. Rain
chances generally remain between 30 to 50 percent, with a 20 percent
chance for storms. Activity may linger into the overnight hours most
days, though coverage will likely be lower. Outside of showers and
convection, ocean conditions remain generally consistent. Seas are
forecast to remain between 2 to 4 feet through Friday, with
prevailing southerly winds of 10 to 15 knots. Winds near the coast
will back to out of the east-southeast each afternoon as the east
coast sea breeze develops.
&&
.AVIATION...
(18Z TAFs)
Issued at 156 PM EDT Mon May 5 2025
East coast sea breeze has developed and is pushing inland, with a
stalled frontal boundary across northern portions of east central
FL. Increasing shower and storm development forecast through the
remainder of this afternoon and evening along these boundaries,
with the potential for strong to severe storms possible. Greatest
coverage and threat of severe storms will be near to southeast of
the I-4 corridor, and have tempo groups most locations for TSRA
impacts from 19-23Z, but some of these windows may have to be
extended further into the evening.
IFR/MVFR conditions will be possible with any convection, with
main storm threats being strong to locally damaging wind gusts,
large hail, and the potential for a brief tornado along the sea
breeze. Winds will be out of the E/SE up to 10-15 knots behind the
sea breeze, with winds then diminishing and becoming southerly
overnight.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 66 87 70 87 / 20 20 10 50
MCO 68 92 71 91 / 20 30 10 50
MLB 69 86 71 87 / 30 30 10 40
VRB 68 87 70 87 / 40 30 10 30
LEE 67 91 72 90 / 10 30 10 50
SFB 67 92 70 92 / 20 30 10 50
ORL 69 92 72 92 / 20 30 10 50
FPR 68 87 70 87 / 40 30 10 30
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Severe Thunderstorm Watch until 9 PM EDT this evening for FLZ041-
045-046-053-058-141-154-159-164-247-254-259-264-347-447-547-
647-747.
AM...Severe Thunderstorm Watch until 9 PM EDT this evening for AMZ550-
552-555.
&&
DISCUSSION...Tollefsen
AVIATION...WeitlichIn the hours before
Special weather statement, May 5, 6:05 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Melbourne FL
605 PM EDT Mon May 5 2025
FLZ447-052230-
Northern Brevard Barrier Islands FL-
605 PM EDT Mon May 5 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL BREVARD COUNTY
THROUGH 630 PM EDT...
At 604 PM EDT, Doppler radar was tracking a strong thunderstorm over
Merritt Island Wildlife Refuge, or near Playalinda Beach, moving
northeast at 10 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Playalinda Beach, Merritt Island Wildlife Refuge, and Klondike Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
east central Florida.
&&
LAT...LON 2858 8076 2869 8081 2876 8066 2860 8055
TIME...MOT...LOC 2204Z 246DEG 10KT 2867 8070
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
LeahyLocal storm report, May 5, 6:06 PM EDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
606 PM EDT Mon May 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM Hail 2 ENE Alligator Lake 28.23N 81.18W
05/05/2025 E0.50 Inch Osceola FL Emergency Mngr
Emergency manager reports hail over pea size
in St. Cloud on the 2400 block of
Mockingbird Ave.
&&
REHSpecial weather statement, May 5, 6:12 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Melbourne FL
612 PM EDT Mon May 5 2025
FLZ041-141-052245-
Coastal Volusia FL-Inland Volusia FL-
612 PM EDT Mon May 5 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL VOLUSIA COUNTY
THROUGH 645 PM EDT...
At 611 PM EDT, Doppler radar was tracking a strong thunderstorm over
Port Orange, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Port Orange, New Smyrna Beach, Daytona Beach Shores, Ponce Inlet, and
Spruce Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
east central Florida.
&&
LAT...LON 2909 8090 2907 8088 2900 8086 2903 8108
2910 8110 2915 8093
TIME...MOT...LOC 2211Z 258DEG 14KT 2907 8102
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HaleySpecial weather statement, May 5, 6:20 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Melbourne FL
620 PM EDT Mon May 5 2025
FLZ053-052245-
Osceola FL-
620 PM EDT Mon May 5 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OSCEOLA COUNTY
THROUGH 645 PM EDT...
At 620 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Kenansville, moving east at 10 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of southeastern
Osceola County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
east central Florida.
&&
LAT...LON 2780 8088 2773 8088 2773 8087 2764 8087
2764 8114 2765 8113 2766 8113 2768 8115
2771 8115 2773 8117 2774 8116 2775 8118
2776 8117 2779 8119
TIME...MOT...LOC 2220Z 281DEG 8KT 2774 8100
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
LeahySpecial weather statement, May 5, 6:51 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Melbourne FL
651 PM EDT Mon May 5 2025
FLZ159-052315-
Coastal St. Lucie FL-
651 PM EDT Mon May 5 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN ST. LUCIE COUNTY
THROUGH 715 PM EDT...
At 651 PM EDT, Doppler radar was tracking a strong thunderstorm over
Saint Lucie Airport, or near Indrio, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Fort Pierce, Indrio, Fort Pierce Inlet, Queens Cove, and Fort Pierce
North.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
east central Florida.
&&
LAT...LON 2743 8039 2745 8039 2747 8043 2750 8044
2757 8034 2757 8033 2756 8033 2756 8032
2758 8033 2759 8030 2744 8023
TIME...MOT...LOC 2251Z 256DEG 18KT 2748 8039
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
LeahySpecial weather statement, May 5, 6:53 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Melbourne FL
653 PM EDT Mon May 5 2025
FLZ053-058-154-159-254-259-547-647-052330-
Okeechobee FL-Coastal St. Lucie FL-Osceola FL-Inland St. Lucie FL-
Inland Indian River FL-Coastal Indian River FL-
Mainland Southern Brevard FL-Inland Southern Brevard FL-
653 PM EDT Mon May 5 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ST. LUCIE...
NORTHEASTERN OKEECHOBEE...INDIAN RIVER...SOUTH CENTRAL BREVARD AND
SOUTHEASTERN OSCEOLA COUNTIES THROUGH 730 PM EDT...
At 653 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Kissimmee Prairie Preserve, or 11 miles southwest
of Blue Cypress Lake, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Sebastian, Fellsmere, Sebastian Highlands, Lake Marian, and
Kenansville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
east central Florida.
&&
LAT...LON 2757 8105 2788 8107 2788 8050 2751 8043
TIME...MOT...LOC 2253Z 273DEG 15KT 2766 8093
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
LeahyThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 9:27 AM EDT | Special Marine Warning | MLB | 63 min | |
| May 5, 10:28 AM EDT | Special Marine Warning | MLB | 92 min | |
| May 5, 2:14 PM EDT | Special Weather Statement | MLB | Indian River | 31 min |
| May 5, 2:22 PM EDT | Special Marine Warning | MLB | 38 min | |
| May 5, 2:22 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River | 23 min |
| May 5, 3:32 PM EDT | Special Weather Statement | MLB | Indian River | 28 min |
| May 5, 3:37 PM EDT | Severe Thunderstorm Warning | MLB | Indian River | 38 min |
| May 5, 3:51 PM EDT | Special Weather Statement | MLB | Martin | 39 min |
| May 5, 3:53 PM EDT | Special Marine Warning | MLB | 52 min | |
| May 5, 4:12 PM EDT | Special Weather Statement | MLB | Indian River | 33 min |
| May 5, 4:19 PM EDT | Severe Thunderstorm Warning | MLB | Indian River, Saint Lucie | 41 min |
| May 5, 4:25 PM EDT | Special Weather Statement | MLB | Seminole | 35 min |
| May 5, 4:28 PM EDT | Special Weather Statement | MLB | Orange | 32 min |
| May 5, 4:39 PM EDT | Special Marine Warning | MLB | 66 min | |
| May 5, 4:53 PM EDT | Special Marine Warning | MLB | 43 min | |
| May 5, 4:57 PM EDT | Special Weather Statement | MLB | Seminole | 63 min |
| May 5, 4:57 PM EDT | Severe Thunderstorm Warning | MLB | Martin, Saint Lucie | 30 min |
| May 5, 5:05 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Volusia | 26 min |
| May 5, 5:27 PM EDT | Special Weather Statement | MLB | Saint Lucie | 33 min |
| May 5, 5:35 PM EDT | Special Weather Statement | MLB | Osceola | 25 min |
| May 5, 5:38 PM EDT | Special Marine Warning | MLB | 28 min | |
| May 5, 5:54 PM EDT | Special Weather Statement | MLB | Osceola | 36 min |
| May 5, 6:05 PM EDT | Special Marine Warning | MLB | 39 min | |
| May 5, 6:05 PM EDT | Special Weather Statement | MLB | Brevard | 25 min |
| May 5, 6:09 PM EDT | Severe Thunderstorm Warning | MLB | Osceola | 36 min |
| May 5, 6:12 PM EDT | Special Weather Statement | MLB | Volusia | 33 min |
| May 5, 6:13 PM EDT | Special Marine Warning | MLB | 32 min | |
| May 5, 6:20 PM EDT | Special Weather Statement | MLB | Osceola | 25 min |
| May 5, 6:38 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Osceola | 52 min |
| May 5, 6:51 PM EDT | Special Weather Statement | MLB | Saint Lucie | 24 min |
| May 5, 6:52 PM EDT | Special Marine Warning | MLB | 38 min | |
| May 5, 6:53 PM EDT | Special Weather Statement | MLB | Indian River | 37 min |
| May 5, 7:09 PM EDT | Special Marine Warning | MLB | 107 min | |
| May 5, 7:15 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River, Osceola | 32 min |
| May 5, 7:56 PM EDT | Special Weather Statement | MLB | Saint Lucie | 34 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.